# SDR SWAA2022102552011

- Difficulty date: October 2, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 51,326 hours, 27,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500c Lbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD SIDE OF STA 500C LBL 21 S-25L WL 156 BAFFLE CLIP IS CRACKED AS MARKED. 124-006 / [01] REMOVED BAFFLE CLIP AT FWD CARGO FWD SIDE OF STA 500C LBL 21 S-25L WL 156 IAW SRM 51-40-02-0G-0;[02] VERIFIED STEP 1 OK TO INSTALL NEW CLIP;[03] REPLACED BAFFLE CLIP AT FWD CARGO FWD SIDE OF STA 500C LBL 21 S-25L WL 156 AS PER SRM 51-40-02-0G-0.;[04] CORRECT STEP #3: REPLACED BAFFLE CLIP AT FWD CARGO FWD SIDE OF STA 500C LBL 21 S-25L WL 156 AS PER SRM 51-40-02-0G-0. & DWG. 143A7505.;[05] VERIFIED STEP 4
